MathSciNet Relay Station
MathSciNet bibliographic data
MR1250816 (95a:47042) 47D25
Davidson, Kenneth R.; Orr, John Lindsay The Jacobson radical of a CSL algebra. Trans. Amer. Math. Soc. 344 (1994), no. 2, 925–947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement